# SDR SWIA202052881

- Difficulty date: August 27, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 280 FLOOR CROSS BEAM HAS CORROSION BETWEEN RBL 9 AND LBL 9.  C-CHECK RO 9/27/2020.  RT FS 280 FLOOR CROSS BEAM BETWEEN RBL 9 AND LBL 9 HAS CORROSION ON FWD FACE THAT IS PITTED AND EXFOLIATED 100% MATERIAL LOSS AND IS OUT OF LIMITS, REF CRJ 700 SRM.  RT FS 280 FLOOR CROSS BEAM IS REMOVED AND REPLACED WITH NEW ON MX.
